MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. ATTUNE INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

DEPUY ORTHOPAEDICS, INC. ATTUNE INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 151620407
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Paresthesia (4421)
Date of Event 01/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for pins and needles l knee and limited rom.Event is not serious and is considered mild.Event is possibly related to procedure.Event is not related to device.Date of implant: (b)(6) 2022.Date of event: (b)(6) 2023.(left knee) (b)(4).This report reflects information received by fda in the form of a notification per 803.22 (b)(2).

Brand Name
ATTUNE INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
MDR Report Key17488383
Report NumberMW5121082
Device Sequence Number7253046
Product Code JWH
UDI-Device Identifier10603295045540
UDI-Public10603295045540
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Catalogue Number151620407
Device Lot NumberM02050K
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2023
Patient Sequence Number1
Patient SexUnknown